Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 803137, 12 pages
http://dx.doi.org/10.1155/2011/803137
Research Article

Limit Circle/Limit Point Criteria for Second-Order Sublinear Differential Equations with Damping Term

1Department of Mathematics, Jining University, Jining 273155, China
2The Thirteen Middle School of Jining, Jining 22100, China

Received 6 September 2011; Accepted 16 October 2011

Academic Editor: Zhenya Yan

Copyright © 2011 Jing Shao and Wei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Weyl, “Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen,” Mathematische Annalen, vol. 68, no. 2, pp. 220–269, 1910. View at Publisher · View at Google Scholar
  2. M. Bartusek, Z. Dosla, and J. R. Graef, “On the definitions of the nonlinear limitpoint/limit-circle properties,” Differential Equations and Dynamical Systems, vol. 9, pp. 49–61, 2001. View at Google Scholar
  3. M. Bartušek and J. R. Graef, “Some limit-point and limit-circle results for second order Emden-Fowler equations,” Applicable Analysis, vol. 83, no. 5, pp. 461–476, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. R. Graef, “Limit circle type criteria for nonlinear differential equations,” Proceedings of the Japan Academy, Series A, vol. 55, no. 2, pp. 49–52, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. R. Graef, “Limit circle criteria and related properties for nonlinear equations,” Journal of Differential Equations, vol. 35, no. 3, pp. 319–338, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. R. Graef and P. W. Spikes, “On the nonlinear limit-point/limit-circle problem,” Nonlinear Analysis, vol. 7, no. 8, pp. 851–871, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. W. Spikes, “Criteria of limit circle type for nonlinear differential equations,” SIAM Journal on Mathematical Analysis, vol. 10, no. 3, pp. 456–462, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. V. Fedoryuk, Asymptotic Analysis, Springer, New York, NY, USA, 1993.
  9. P. Hartman and A. Wintner, “Criteria of non-degeneracy for the wave equation,” American Journal of Mathematics, vol. 70, pp. 295–308, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Bartušek, Z. Došlá, and J. R. Graef, The Nonlinear Limit-Point/Limit-Circle Problem, Birkhäuser, Boston, Mass, USA, 2005.